MathSciNet Relay Station
MathSciNet bibliographic data
MR1362788 (97i:57017) 57N10 (53C23 57M20 57M50 57Q05)
Mosher, Lee Geometry of cubulated $3$-manifolds. Topology 34 (1995), no. 4, 789–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement